Lupus & Stomach Issues

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

MissLadybug
Regular Member


Date Joined Oct 2008
Total Posts : 261
   Posted 10/15/2011 12:16 PM (GMT -6)   
Okay for the past few days I have had this weird feeling(s) in my stomach. I have GERD already as well as IBS just so you know. The sensations I've been getting can be constant for a while sometimes or die down some and then come back..almost like in waves I guess. It reminds me of an anxious feeling. I have been under some stress lately with sick relatives and friends and other life stress(finances etc)as well as a few bad dreams this week. However, today I was able to relax myself a bit and get some sleep while the kids were visiting relatives and a lot of the feeling went away(the knotting, squeezing, nausea,etc)which had my my GERD act up even more. But what's left over is burning which is constant and an occasional twinge of anxiety to go along with it. The burning feels like the burning I get in my legs and arms due to neuropathy from my Lupus. My meds list in my signature is up to date so I'm not sure if any of that would cause this. I just dropped to the 2mgs of Prednisone from the 3mgs a few days ago. All I know is this is really getting to me and makes me not want to eat and I'm ready for it to be gone. Has anyone else had issues like this? Is it all anxiety? I had bloodwork come back from August 24th 2011 that was all normal except for the following:
Neurtrophils- high at 76% Reference range 40-74

BUN/Creatinine Ratio- high at 25 Ref. range 8-20

(My BUN was at the top end of normal with a result of 20 and the ref. range being 6-20, my Creatinine was within normal at 0.79 with a ref. range of 0.57-1.00)

AST(SGOT)- high at 42 Ref. range 0-40

Urine Specific Gravity- > 1.030 Ref. range- 1.005-1.030

Appearance- Cloudy Ref. range- Clear

Didn't know if this may have anything to do with any of this but thought I'd mention it anyway. Thanks and hope you all are feeling okay.
*Lupie Britt*- Epilepsy Dx: 2003 & UCTD w/SLE features Dx: 2009 SLE/Lupus Dx: May 12th 2011--Current Meds:Plaquenil-200mg 2x/day, Prednisone-2mgs taper 1mg every 4 wks, Keppra-750mg 2x/day, Daily Vitamin- 1 pill/day, Folic Acid- 1mg 1x/day, Protonix 40mg 1x/day,Vit. D 800IU's 1x/day, Flonase 50mcg 2 sprays each 1x/day.

*Lord_Walters_Lady*

suetoo
Regular Member


Date Joined Jan 2006
Total Posts : 395
   Posted 10/15/2011 2:22 PM (GMT -6)   
Hi!
I have felt alot like what you describe, too. My rheumy didn't really listen but he sent me for a neuro consult because my reflexes were absent. When I saw him, I was so grateful he listened to my descriptions of my sense of overwhelming anxiety and screaming nerves. I COULD NOT rest even with Ambien. He gave me a trial of trazodone, which gave me no relief and such cotton mouth I could hardly separate my tongue from the roof of my mouth. And then amytriptyline, 10mgs, which has been such a blessing. It has helped immensely, especially with the screaming in my nerves and even the horrible burning in my legs. My drs. had been great about antidepressants but they didn't help because I wasn't depressed. Just p*4*&%^&* and sad that I was so sick all the time. And I have found it always got worse when I tried to taper my prednose down too far. I hate adding another med to my list, but it truly had become a quality of life issue.
hope you feel better soon,
hugs,
suetoo

God knows, even if I don't....
CNS Lupus 2005, APS, Hashimoto's Thyroiditis, Degenerative Osteoarthritis, Asthma
Meds: Plaquenil, Neurontin, Thyroid, meloxicam, Aspirin, Atenolol and Norvasc, Prednisone 5mg daily. (20-40mg prn), Vit. B12 2400 mcgs, Vit D 1000U, Calcium, Flector patch prn, Ambien and Elavil every night. Advair, Albuterol and DuoNeb inhalers.

sickinterval
Regular Member


Date Joined Sep 2011
Total Posts : 33
   Posted 10/15/2011 10:11 PM (GMT -6)   
I am not a dr. but from what I read when you taper down from prednose. You have to go real slow so that the body can start making more cortisol. When your adrenal glands are over worked you can get what I like to call roaming anxiety. It hits you from nowhere and anxiety meds do not help much.

couchtater
Elite Member


Date Joined Jul 2009
Total Posts : 14475
   Posted 10/16/2011 12:48 PM (GMT -6)   
LWLB, you might have an ulcer developing. I'd see a gastroentrologist.
Joy

shoeless
Regular Member


Date Joined Dec 2009
Total Posts : 130
   Posted 10/16/2011 2:51 PM (GMT -6)   
Ive had this feeling,but Im not on prednisone.Was on amtriph,but been off for awhile.But the last few days have been like you describe..even wondering if its my heart as a heavy feling and hurts rite thru to the back,and its in a wave pattern..Ive really been having a hard time to sleep lately.I have my cpap and Ive been trying a small dose of melatonin.Sometimes I just take a benadyl.But Im always awake at least once in the nite.Ive been having a really bad couple weeks of major fatigue.But it seems to calm later at nite,just as its bedtime.weird.

couchtater
Elite Member


Date Joined Jul 2009
Total Posts : 14475
   Posted 10/16/2011 3:05 PM (GMT -6)   
Shoeless, GERD can also cause those feelings you described.
Joy

shoeless
Regular Member


Date Joined Dec 2009
Total Posts : 130
   Posted 10/16/2011 3:47 PM (GMT -6)   
I have a hard time to breathe...feels like Im actually going to faint..then it passes.the hard to breathe thing tho has been pretty constant.Have a wedding to go to in a couple weeks,very important that I attend as these people are some of the ones saying Im faking it.

MissLadybug
Regular Member


Date Joined Oct 2008
Total Posts : 261
   Posted 10/17/2011 9:24 AM (GMT -6)   
Sickinterval: I have been tapering prednisone very slowly. I've been on it since about Feb. of this year I believe for returning pleurisy which occurred the first time with pneumonia. They started me on 60mgs at the ER and my rheumy said that was way too much and dropped me to 20mgs. I took that for 2 weeks then dropped 2mgs every 2 weeks till I got to 12mgs. I then started having symptoms again so I was put back up to 15 and tapered 1 mg per month. I am currently on 2mgs and just came down off 3mgs the end of last week. I had already begun to get more mouth ulcers being on a few mgs higher of prednisone than I am now. So i'm curious to see how fast everything returns once I'm completely off it. I have a rheumy appt november 22nd. We'll see how it goes.
*Lupie Britt*- Epilepsy Dx: 2003 & UCTD w/SLE features Dx: 2009 SLE/Lupus Dx: May 12th 2011--Current Meds:Plaquenil-200mg 2x/day, Prednisone-2mgs taper 1mg every 4 wks, Keppra-750mg 2x/day, Daily Vitamin- 1 pill/day, Folic Acid- 1mg 1x/day, Protonix 40mg 1x/day,Vit. D 800IU's 1x/day, Flonase 50mcg 2 sprays each 1x/day.

*Lord_Walters_Lady*
New Topic Post Reply Printable Version
Forum Information
Currently it is Friday, June 22, 2018 5:42 AM (GMT -6)
There are a total of 2,974,391 posts in 326,172 threads.
View Active Threads


Who's Online
This forum has 161250 registered members. Please welcome our newest member, MelvinFerry.
190 Guest(s), 4 Registered Member(s) are currently online.  Details
Kct, DCCrohns, frikfrak, TheJay